# SDR C2XA07ON014

- Difficulty date: July 28, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 14,237 hours, 11,181 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300567
- Condition: Overtemp
- Location: Master
- Part time: 9,755 hours, 6,774 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 7756 -IN FLIGHT, CREW REPORTED BATTERY NR 2 OVERTEMP. CREW PERFORMED QRH WAS 59 DEGREES CELSIUS, DURING LANDING BATTERY TEMP INCREASED SLOWLY TO 70 DEGREES CELSIUS. CREW RECOMMENDED TO SHUT ALL POWER. FIRE TRUCKS WERE CALLED UPON LANDING BUT CREW NEVER DECLARED EMERGENCY.  MX REMOVED AND REPLACED NR 2 BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
